Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have pcos, facial hair. Medicine for facial discolouration? How to reduce weight?

I have been told I have pcos , I went for the scan today. Will I get help with weight loss (I weigh 178lbs and I m 19) and will the nhs pay for me to get laser treatment to deal with the hairiness because I practically have more facial hair than some guys my age. Are there any meds to help me with the facial discolouration? I have a regular 28day cycle though. Is there any way to reduce muscle on my arms?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
PCOD is the most common disorder among women these days. faulty eating and lifestyle factore contribute to it greatly. adopt healthy eating practices to lose weight as you lose weight all your symptoms will get better.
avoid oily and fatty foods.
go for regular brisk walk.
improve on your water intake
these are the quick tips to get you started.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor